MAUDE Adverse Event Report: CARDINAL HEALTH SCALPEL CURITY DISPOSABLE NO. 10; SCALPEL, ONE-PIECE

CARDINAL HEALTH SCALPEL CURITY DISPOSABLE NO. 10; SCALPEL, ONE-PIECE
Model Number 139090
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the scalpel breaks easily.There has been no report of patient involvement.Per additional information provided on october 24, 2022, the entire blade is detaching from the handle.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on may 03, 2022.Twenty-nine samples in their original packaging of the finished good 139090 lot 2211627264 were received at the manufacturing site for investigation.The samples were visually inspected and functionally tested and the reported condition was confirmed in five of the samples.A corrective and preventative action has been initiated to investigate and address the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
SCALPEL CURITY DISPOSABLE NO. 10
Common Device Name
SCALPEL, ONE-PIECE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15673596
Report Number9612030-2022-03440
Device Sequence Number15058241
Product Code GDX
UDI-Device Identifier10884527014507
UDI-Public10884527014507
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number139090
Device Catalogue Number139090
Device Lot Number2211627264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown